# SDR UALA2009121403852

- Difficulty date: December 13, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 68,639 hours, 19,906 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS115060172
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR HYD LOW PRESSURE/QUANTITY, RTFL.  RPL 2EA FLEX LINES.  FOUND HOLE IN ONE AND THE OTHER FRAYED.  THE UPPER LINE WAS THE COMPONENT THAT FAILED INDEPENDENTLY AND WAS A LINE FAILURE.  HYD QTY DOWN TO 59 PERCENT, RESERVICED TO FULL. OPS CHK GOOD, NO LEAKS.
